ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О сходимости в метрике Lp,0<p<1, сферических частичных сумм кратных рядов Фурье суммируемых функций

Григорян, М. Ж. (1981) О сходимости в метрике Lp,0<p<1, сферических частичных сумм кратных рядов Фурье суммируемых функций. ՀՍՍՀ ԳԱ Զեկույցներ, 73 (2). pp. 87-90. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1066Kb

Item Type:Article
Additional Information:Ինտեգրալի ֆունկցիաների Ֆուրյեի բազմապատիկ շարքերի սֆերիկ մասնակի գումարների Lp,0<p<1, մետրիկայով զուգամիտության մասին։ On covergence of spheric partial sums in metric Lp,0<p<1 of Fourier multiple series of integrable functions.
Uncontrolled Keywords:Գրիգորյան Մ. Ժ., Grigorian M. G.
Subjects:Q Science > QA Mathematics
ID Code:4466
Deposited By:NAS Reports
Deposited On:06 Dec 2012 13:38
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page